Works matching DE "ASYMPTOTIC controllability"
Results: 89
An expressive dissimilarity measure for relational clustering using neighbourhood trees.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1523, doi. 10.1007/s10994-017-5644-6
- By:
- Publication type:
- Article
Fast procedure for Non-uniform optimum design of stiffened shells under buckling constraint.
- Published in:
- Structural & Multidisciplinary Optimization, 2017, v. 55, n. 4, p. 1503, doi. 10.1007/s00158-016-1590-3
- By:
- Publication type:
- Article
Asymptotic stability and uniform boundedness with respect to parameters for discrete non-autonomous periodic systems.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 9, p. 1435, doi. 10.1080/10236198.2011.561795
- By:
- Publication type:
- Article
Short-time near-the-money skew in rough fractional volatility models.
- Published in:
- Quantitative Finance, 2019, v. 19, n. 5, p. 779, doi. 10.1080/14697688.2018.1529420
- By:
- Publication type:
- Article
On the synthesis of H<sub>∞</sub> consensus for multi-agent systems.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 3, p. 591, doi. 10.1093/imamci/dnu005
- By:
- Publication type:
- Article
Asymptotic constancy for a system of impulsive pantograph equations.
- Published in:
- Acta Mathematica Hungarica, 2015, v. 145, n. 1, p. 68, doi. 10.1007/s10474-014-0470-9
- By:
- Publication type:
- Article
Asymptotic Behavior of the One-Dimensional Fisher-Kolmogorov-Petrovskii-Piskunov Equation with Anomalouos Diffusion.
- Published in:
- Russian Physics Journal, 2015, v. 58, n. 3, p. 399, doi. 10.1007/s11182-015-0514-9
- By:
- Publication type:
- Article
The generalized Estermann ternary problem for noninteger powers with almost equal summands.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 438, doi. 10.1134/S0001434616090108
- By:
- Publication type:
- Article
Asymptotic properties of solutions of the Dirichlet problem in the half-plane for differential-difference elliptic equations.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 579, doi. 10.1134/S0001434616090297
- By:
- Publication type:
- Article
2-Colorings of uniform hypergraphs.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 629, doi. 10.1134/S0001434616090340
- By:
- Publication type:
- Article
Remark on the inverse abstract prime number theorem.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 633, doi. 10.1134/S0001434616090352
- By:
- Publication type:
- Article
Perturbation theory of observable linear systems.
- Published in:
- Mathematical Notes, 2015, v. 98, n. 1/2, p. 216, doi. 10.1134/S0001434615070226
- By:
- Publication type:
- Article
Improved output-feedback second order sliding mode control design with implementation for underactuated sloshcontainer system having confined track length.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2017, v. 11, n. 8, p. 1316, doi. 10.1049/iet-cta.2016.1219
- By:
- Publication type:
- Article
Improved mixed-delay-dependent asymptotic stability criteria for neutral systems.
- Published in:
- IET Control Theory & Applications (Wiley-Blackwell), 2015, v. 9, n. 14, p. 2180, doi. 10.1049/iet-cta.2015.0022
- By:
- Publication type:
- Article
M Tests with a New Normalization Matrix.
- Published in:
- Econometric Reviews, 2015, v. 34, n. 5, p. 617, doi. 10.1080/07474938.2013.833822
- By:
- Publication type:
- Article
An adaptive actuator failure compensation scheme for a cooperative manipulator system.
- Published in:
- Robotica, 2016, v. 34, n. 7, p. 1529, doi. 10.1017/S0263574714002434
- By:
- Publication type:
- Article
A Generalized Stepwise Procedure with Improved Power for Multiple Inequalities Testing.
- Published in:
- Journal of Financial Econometrics, 2014, v. 12, n. 4, p. 730, doi. 10.1093/jjfinec/nbu014
- By:
- Publication type:
- Article
SEQUENTIAL LEARNING PROCESSES IN NEURAL NETWORKS APPLIED AS MODELS OF NONLINEAR SYSTEMS.
- Published in:
- Electronics & Control Systems, 2013, v. 3, n. 37, p. 124, doi. 10.18372/1990-5548.37.6506
- By:
- Publication type:
- Article
Asymptotic stability of solutions of impulsive multi-delay differential equations.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 15, p. 4143, doi. 10.1177/0142331217742966
- By:
- Publication type:
- Article
Sliding mode control for uncertain switched systems subject to state and input delays.
- Published in:
- Transactions of the Institute of Measurement & Control, 2018, v. 40, n. 10, p. 3232, doi. 10.1177/0142331217724195
- By:
- Publication type:
- Article
Active Disturbance Rejection Control of a Magnetic Suspension System.
- Published in:
- Asian Journal of Control, 2015, v. 17, n. 3, p. 842, doi. 10.1002/asjc.934
- By:
- Publication type:
- Article
Almost Asymptotic Regulation of Markovian Jumping Linear Systems in Discrete Time.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 6, p. 1869, doi. 10.1002/asjc.828
- By:
- Publication type:
- Article
A Port- Hamiltonian Approach to Visual Servo Control of a Pick and Place System.
- Published in:
- Asian Journal of Control, 2014, v. 16, n. 3, p. 703, doi. 10.1002/asjc.909
- By:
- Publication type:
- Article
Simultaneous Stabilization and Constant Reference Tracking of LTI, MIMO Systems.
- Published in:
- Asian Journal of Control, 2013, v. 15, n. 4, p. 1001, doi. 10.1002/asjc.619
- By:
- Publication type:
- Article
Theoretical and numerical results for an age-structured SIVS model with a general nonlinear incidence rate.
- Published in:
- Journal of Biological Dynamics, 2018, v. 12, n. 1, p. 789, doi. 10.1080/17513758.2018.1528393
- By:
- Publication type:
- Article
The size of the giant high‐order component in random hypergraphs.
- Published in:
- Random Structures & Algorithms, 2018, v. 53, n. 2, p. 238, doi. 10.1002/rsa.20761
- By:
- Publication type:
- Article
An upper bound on the number of Steiner triple systems.
- Published in:
- Random Structures & Algorithms, 2013, v. 43, n. 4, p. 399, doi. 10.1002/rsa.20487
- By:
- Publication type:
- Article
Point Stabilization for an Underactuated AUV in the Presence of Ocean Currents.
- Published in:
- International Journal of Advanced Robotic Systems, 2015, v. 12, n. 7, p. 1, doi. 10.5772/61037
- By:
- Publication type:
- Article
THE GLOBAL ATTRACTIVITY OF SOME RATIONAL DIFFERENCE EQUATIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2018, v. 25, n. 7, p. 1233
- By:
- Publication type:
- Article
Secrecy performance analysis for the mixed RF/VLC cooperative relaying systems.
- Published in:
- IET Communications (Wiley-Blackwell), 2021, v. 15, n. 16, p. 2021, doi. 10.1049/cmu2.12234
- By:
- Publication type:
- Article
On the Berry-Esséen bound of frequency polygons for ϕ-mixing samples.
- Published in:
- Journal of Inequalities & Applications, 2017, v. 2017, n. 1, p. 1, doi. 10.1186/s13660-017-1336-9
- By:
- Publication type:
- Article
A Hausdorff measure version of the Jarník–Schmidt theorem in Diophantine approximation.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2018, v. 164, n. 3, p. 413, doi. 10.1017/S0305004117000214
- By:
- Publication type:
- Article
Optimal Rebate Strategies Under Dynamic Pricing.
- Published in:
- Operations Research, 2017, v. 65, n. 6, p. 1546, doi. 10.1287/opre.2017.1642
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOR OF THE SOLUTION OF THE INTEGRAL BOUNDARY VALUE PROBLEM FOR SINGULARLY PERTURBED INTEGRO-DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Mathematics, Mechanics & Computer Science, 2021, v. 112, n. 4, p. 13, doi. 10.26577/JMMCS.2021.v112.i4.02
- By:
- Publication type:
- Article
Stabilization of a fluid structure interaction with nonlinear damping.
- Published in:
- Control & Cybernetics, 2013, v. 42, n. 1, p. 155
- By:
- Publication type:
- Article
On the stability of continuous-time positive switched systems with rank one difference.
- Published in:
- Control & Cybernetics, 2013, v. 42, n. 1, p. 47
- By:
- Publication type:
- Article
On the oscillatory behavior of solutions of higher order nonlinear fractional differential equations.
- Published in:
- Georgian Mathematical Journal, 2018, v. 25, n. 3, p. 363, doi. 10.1515/gmj-2017-0026
- By:
- Publication type:
- Article
Estimates for the asymptotic convergence of a non-isothermal linear elasticity with friction.
- Published in:
- Georgian Mathematical Journal, 2016, v. 23, n. 3, p. 435, doi. 10.1515/gmj-2016-0002
- By:
- Publication type:
- Article
An Improved Criterion for the Global Asymptotic Stability of 2-D Discrete State-Delayed Systems with Saturation Nonlinearities.
- Published in:
- Circuits, Systems & Signal Processing, 2017, v. 36, n. 6, p. 2209, doi. 10.1007/s00034-016-0397-1
- By:
- Publication type:
- Article
Delay and Its Time-Derivative-Dependent Model Reduction for Neutral-Type Control System.
- Published in:
- Circuits, Systems & Signal Processing, 2017, v. 36, n. 6, p. 2542, doi. 10.1007/s00034-016-0411-7
- By:
- Publication type:
- Article
Strict dissipativity and asymptotic stability of digital filters in direct form with saturation nonlinearity.
- Published in:
- Nonlinear Dynamics, 2016, v. 85, n. 1, p. 453, doi. 10.1007/s11071-016-2698-0
- By:
- Publication type:
- Article
Energy control of nonhomogeneous Toda lattices.
- Published in:
- Nonlinear Dynamics, 2015, v. 81, n. 3, p. 1355, doi. 10.1007/s11071-015-2074-5
- By:
- Publication type:
- Article
Adaptive antiswing control for cranes in the presence of rail length constraints and uncertainties.
- Published in:
- Nonlinear Dynamics, 2015, v. 81, n. 1/2, p. 41, doi. 10.1007/s11071-015-1971-y
- By:
- Publication type:
- Article
Asymptotic pseudo-state stabilization of commensurate fractional-order nonlinear systems with additive disturbance.
- Published in:
- Nonlinear Dynamics, 2015, v. 81, n. 1/2, p. 667, doi. 10.1007/s11071-015-2018-0
- By:
- Publication type:
- Article
On the stability of a class of nonlinear control systems.
- Published in:
- Nonlinear Dynamics, 2015, v. 80, n. 3, p. 1245, doi. 10.1007/s11071-015-1940-5
- By:
- Publication type:
- Article
Multi-switching combination synchronization of chaotic systems.
- Published in:
- Nonlinear Dynamics, 2015, v. 80, n. 1/2, p. 845, doi. 10.1007/s11071-015-1910-y
- By:
- Publication type:
- Article
Asymptotic properties of a stochastic Lotka-Volterra cooperative system with impulsive perturbations.
- Published in:
- Nonlinear Dynamics, 2014, v. 77, n. 3, p. 807, doi. 10.1007/s11071-014-1343-z
- By:
- Publication type:
- Article
Stochastic Asymptotic Stability of Nowak-May Model with Variable Diffusion Rates.
- Published in:
- Methodology & Computing in Applied Probability, 2016, v. 18, n. 3, p. 901, doi. 10.1007/s11009-016-9494-7
- By:
- Publication type:
- Article
Robust estimation-free decentralized prescribed performance control of nonaffine nonlinear large-scale systems.
- Published in:
- International Journal of Robust & Nonlinear Control, 2018, v. 28, n. 1, p. 174, doi. 10.1002/rnc.3860
- By:
- Publication type:
- Article
On exponential stability of solutions to periodic neutral-type systems.
- Published in:
- Siberian Mathematical Journal, 2017, v. 58, n. 2, p. 264, doi. 10.1134/S0037446617020082
- By:
- Publication type:
- Article